# SDR USAA2012011100011

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 58,079 hours, 38,705 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT DURING O2 ACTUATION TEST, THE FORWARD FLIGHT ATTENDANT MASK DID NOT DROP.  MAINTENANCE FOUND DOOR HANGING ON CEILING PANEL TRIM AT O2 DOOR.  ADJUSTED CEILING PANEL TRIM AND FLIGHT ATTENDANT O2 DOOR DROPPED PER ACTUATION TEST.
